# SDR IPXA1M66277

- Difficulty date: April 10, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA70187
- Condition: Corroded
- Location: Bs 1256 L1l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN TRANSVERSE FRAME INTERCOSTAL AND UNDER "U" BLOCK SUPPORT STRUCTURE HAS CORROSION AT STA 1256 BETWEEN L1L AND L1R.  REPAIRED CORRODED FRAME REF EO MD11-5310-42469-A AND STA SA EA 011-5310-01-A3048 REV IR AT STA 1256 BETWEEN L1L AND L1R.
